Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 64, NWS Quad Cities, IA

July 29, 2008Lee County, Iowa; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this flash flood warning at Jul 29, 2008, 3:27 PM CDT for Lee County, Iowa; Clark County, Scotland County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2008, 3:27 PM CDT (20:27 UTC)
Expired
Jul 29, 2008, 9:04 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Lee County, IA, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 163 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 3:35 PM CDTHEAVY RAIN 1.94 Sw Memphis, MORAIN FELL IN 30 MINUTES BETWEEN 245 PM TO 315 PM.
Jul 29, 3:55 PM CDTFLASH FLOOD9 S Memphis, MOWATER COVERING BOTH LANES OF HIGHWAY M

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 292028
FFWDVN
IAC111-MOC045-199-300230-
/O.NEW.KDVN.FF.W.0064.080729T2027Z-080730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
327 PM CDT TUE JUL 29 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI...
  THIS INCLUDES THE CITY OF KAHOKA...
  SCOTLAND COUNTY IN NORTHEAST MISSOURI...
  THIS INCLUDES THE CITY OF MEMPHIS...
  SOUTH CENTRAL LEE COUNTY IN SOUTHEAST IOWA...

* UNTIL 930 PM CDT

* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. ESTIMATED
  RAINFALL OF 2 INCHES HAS FALLEN WITH LAW ENFORCEMENT REPORTING
  DITCHES FULL.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYACONDA...
  WAYLAND...SOUTH GORIN...LURAY...GRANGER AND ALEXANDRIA

ADDITIONAL RAINFALL OF 1 TO 1.5 INCHES IS EXPECTED.

LAT...LON 4060 9236 4061 9174 4058 9169 4055 9169
      4053 9162 4050 9161 4050 9156 4046 9155
      4045 9153 4041 9153 4037 9145 4025 9150
      4026 9195 4030 9196 4029 9235

$$

08
4 follow-up statements
000 
WGUS73 KDVN 292059
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT TUE JUL 29 2008

IAC111-MOC045-199-300230-
/O.CON.KDVN.FF.W.0064.000000T0000Z-080730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-CLARK MO-SCOTLAND MO-
358 PM CDT TUE JUL 29 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SCOTLAND...CLARK AND SOUTH CENTRAL LEE COUNTIES...

AT 355 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
HIGHWAY M 9 MILES SOUTH OF MEMPHIS IS CLOSED DUE TO FLOODING. 
THUNDERSTORMS CONTINUE ACROSS THE WARNED AREA. RAINFALL RATES OF UP 
TO 2 INCHES IN AN HOUR OR LESS ARE LIKELY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEMPHIS...
LURAY AND GRANGER

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

LAT...LON 4060 9236 4061 9174 4058 9169 4055 9169
      4053 9162 4050 9161 4050 9156 4046 9155
      4045 9153 4041 9153 4037 9145 4025 9150
      4026 9195 4030 9196 4029 9235

$$

08
000 
WGUS73 KDVN 292208
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT TUE JUL 29 2008

IAC111-MOC045-199-300230-
/O.CON.KDVN.FF.W.0064.000000T0000Z-080730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-CLARK MO-SCOTLAND MO-
506 PM CDT TUE JUL 29 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SCOTLAND...CLARK AND SOUTH CENTRAL LEE COUNTIES...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORMS PRODUCING HEAVY RAIN HAD MOVED EAST OF THE 
WARNED AREA.

ADDITIONAL RAINFALL IS EXPECTED TO MOVE INTO THE AREA DURING THE 
EVENING HOURS. SINCE SOILS ARE NOW SATURATED...IT WILL TAKE VERY 
LITTLE ADDITIONAL RAINFALL TO CAUSE ADDITIONAL FLASH FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEMPHIS...
LURAY AND GRANGER


DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

LAT...LON 4060 9236 4061 9174 4058 9169 4055 9169
      4053 9162 4050 9161 4050 9156 4046 9155
      4045 9153 4041 9153 4037 9145 4025 9150
      4026 9195 4030 9196 4029 9235

$$

08
000 
WGUS73 KDVN 292357
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
656 PM CDT TUE JUL 29 2008

IAC111-MOC045-199-300230-
/O.CON.KDVN.FF.W.0064.000000T0000Z-080730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-CLARK MO-SCOTLAND MO-
656 PM CDT TUE JUL 29 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SCOTLAND...CLARK AND SOUTH CENTRAL LEE COUNTIES...

AT 340 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A FLASH 
FLOODING OVER HIGHWAY M IN SOUTHERN CLARK COUNTY MISSOUIRI.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEMPHIS...
LURAY AND GRANGER

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

LAT...LON 4060 9236 4061 9174 4058 9169 4055 9169
      4053 9162 4050 9161 4050 9156 4046 9155
      4045 9153 4041 9153 4037 9145 4025 9150
      4026 9195 4030 9196 4029 9235

$$

ERVIN
000 
WGUS73 KDVN 300204
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 PM CDT TUE JUL 29 2008

IAC111-MOC045-199-300211-
/O.CAN.KDVN.FF.W.0064.000000T0000Z-080730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-CLARK MO-SCOTLAND MO-
901 PM CDT TUE JUL 29 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SCOTLAND...CLARK
AND SOUTH CENTRAL LEE COUNTIES...

THUNDERSTORMS ENDED AROUND 430 PM TODAY IN THE WARNED AREA.  HEAVY 
RAINFALL HAS NOT OCCURRED SINCE THAT TIME...AND NO ADDITIONAL 
REPORTS OF FLASH FLOODING HAVE BEEN RECEIVED. NO INFORMATION IS 
AVAILABLE FOR HIGHWAY M IN SCOTLAND COUNTY...WHICH MAY STILL BE 
CLOSED TO TRAFFIC AT THIS HOUR. A FLASH FLOOD WATCH REMAINS IN 
EFFECT FOR THE PREVIOUSLY WARNED AREA DUE TO THE POTENTIAL FOR 
ADDITIONAL RAINFALL THROUGH WEDNESDAY MORNING.


LAT...LON 4060 9236 4061 9174 4058 9169 4055 9169
      4053 9162 4050 9161 4050 9156 4046 9155
      4045 9153 4041 9153 4037 9145 4025 9150
      4026 9195 4030 9196 4029 9235

$$

ERVIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:01 PM CDT, 26 minutes earlier.

Area forecast discussion, Jul 29, 3:01 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
301 PM CDT TUE JUL 29 2008

.SYNOPSIS...
MOISTURE FROM TROPICAL CYCLONE DOLLY WILL MOVE ACROSS THE MIDWEST
TONIGHT AND WEDNESDAY BRINGING ANOTHER ROUND OF RAIN TO THE AREA.
HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL BUILD INTO THE REGION THE
SECOND HALF OF THE WEEK BRINGING MUCH WARMER TEMPERATURES TO THE
AREA.

&&

.SHORT TERM...TONIGHT AND WEDNESDAY...
THE REMNANTS OF DOLLY WILL INTERACT WITH A NEAR TROPICAL ATMOSPHERE
ACROSS THE REGION TO PRODUCE ANOTHER ROUND OF RAIN FOR THE AREA.
INTERNAL SIGNALS FROM THE MODELS POINT TO THE SOUTH THIRD HAVING THE
BEST CHANCES FOR THE MORE WIDESPREAD RAINFALL. QUESTION THEN TURNS
TO WHETHER ANY HEADLINES ARE NEEDED. ONLY A SMALL PORTION OF THE
CWFA HAS SEEN HEAVY RAINFALL RECENTLY. 1 HR FFG VALUES ARE AROUND
1.3 INCHES FOR PART OF THE AREA AND QUICKLY RISE TO 1.8 INCHES OR
MORE FOR THE REMAINDER OF THE EXTREME SOUTH. TAKING THIS INTO
ACCOUNT ALONG WITH RADAR TRENDS WILL RAISE A WATCH FOR THE EXTREME
SOUTHERN PART OF THE CWFA.

PRECIP ASSOCIATED WITH THE REMNANTS OF DOLLY TO EXIT THE AREA
WEDNESDAY MORNING. MAY OR MAY NOT SEE REDEVELOPMENT WEDNESDAY
AFTERNOON. CLOUD COVER AND HEATING WILL BE THE KEY TO ANY
REDEVELOPMENT. REALLY DO NOT SEE ANY TRIGGER ALOFT TO HELP GET AFTER
CONVECTION GOING ATTM.                   ...08...

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...
...WARMEST TEMPERATURES OF THE SUMMER EXPECTED THIS WEEKEND MAIN
ISSUE WITH RISK OF STORMS THURSDAY NIGHT AND FRIDAY AND AGAIN MONDAY
INTO TUESDAY...

ANALYSIS AND VERIFICATION OF SOLUTIONS ARE AVERAGE WITH CONVECTIVE
FEEDBACK PROBLEMS WITH REMAINS OF ENERGY FROM DOLLY PROVIDING SOME
HINDRANCE INTO LATE WEEK. LARGE SCALE FORCING SUGGEST UKMET AND HI-
RES ECMWF BEST WITH GFS CLOSE SECOND.  THUS USED INPUTS FROM THESE
THREE FOR THIS FORECAST. THE NAM-WRF SHOWING RADIATIVE FEEDBACK
ISSUES TO LIMIT USE ATTM.

WEDNESDAY NIGHT THROUGH FRIDAY...NW FLOW ALOFT WITH UPPER JET CLOSE
ENOUGH THAT COMBINED WITH SURFACE BOUNDARY NEARBY SUPPORTING LATE PM
AND OVERNIGHT MCS/S/ SYSTEMS TO FIRE IN NORTH PLAINS AND MOVE SE INTO
AT LEAST NE SECTIONS OF FORECAST AREA.  VARIOUS THERMODYNAMIC
PARAMETERS COMBINED WITH LOCAL TOOLS AND TECHNIQUES SUGGEST AT LEAST
ONE OR TWO MODERATE TO POSSIBLY STRONG TO SEVERE MCS/S/. HAVE ADDED
POPS NE WITH AMOUNTS AND COVERAGE IF TRENDS SUPPORTED WILL NEED TO
UP POPS AND AMOUNTS OF QPF NEXT 24 HOURS WITH TIMING STILL UNCERTAIN
DUE TO VARIABLE NATURE OF SUMMERTIME NW FLOW EVENTS.  TEMPERATURES
HAVE UPPED A FEW DEGREES TO SUPPORT RISK OF BOWING SEGMENTS WITH COOL
POOL AND SHEAR PROFILES FOR STRONG TO SEVERE STORMS WITH WIND PRIMARY
THREAT. HIGHS 85F TO 90F WITH MINIMUMS OF 65F TO 70F AS HOT AND MUGGY
CONDITIONS DEVELOP.

FRIDAY NIGHT THROUGH SUNDAY...UPPED MAX TEMPERATURES INTO LOWER 90S
WITH LOWS MAINLY IN THE LOWER 70S WITH HEAT INDICES TO APPROACH NEAR
HEAT ADVISORY CRITERIA FOR LATER SHIFTS TO CLOSER ASSESS NEXT FEW
DAYS. SINCE WEVE ONLY HAD A FEW DAYS AT OR ABOVE 90F AT MOST
LOCATIONS WITH DRY WEATHER TO PREVAIL AS UPPER HIGH SETTLES NEARBY.

SUNDAY NIGHT THROUGH TUESDAY...UPPED POPS TO MAINLY CHANCE OVER
NORTH SECTIONS AND SLIGHT CHANCE SOUTH AS STRONG FRONT TO MOVE INTO
REGION WITH POTENTIAL FOR A WAVE TO IMPACT TIMING OF PRECIPITATION
AND FRONTAL ARRIVAL.   LOCALLY HEAVY RAIN AMOUNTS AND SOME SEVERE
SUGGESTED ATTM FOR LATER SHIFTS TO CONSIDER.  ONCE FRONT GOES BY...
ANALYSIS SUPPORTS AREA TEMPERATURES BY MID TO LATE NEXT WEEK WILL
RETURN TO BELOW NORMAL TO NORMAL WITH MODEST HUMIDITY.  ..NICHOLS..

&&

.AVIATION...
NEAR TROPICAL ATMOSPHERE WILL INTERACT WITH THE REMNANTS OF DOLLY TO
PRODUCE TSRA ACROSS THE AREA LATE THIS AFTERNOON THROUGH WEDNESDAY.
CONVECTION TO BE MAINLY SCATTERED EXCEPT AROUND THE KBRL AREA WHERE
MORE WIDESPREAD RAINFALL IS EXPECTED. VCTS IS BEING CARRIED IN ALL
TAFS THROUGH 30/03Z WITH THE EXCEPTION OF KBRL WHERE THE THREAT OF
TSRA WILL LINGER LONGER. FOR ANY TSRA THAT DIRECTLY AFFECTS A TAF
SITE...POTENTIAL THERE FOR CIGS AOB 2KFT AND VSBYS BLO 2SM. AFTER
30/06Z...POTENTIAL FOR 3-5SM BR.            ...08...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR LEE-VAN BUREN.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR HANCOCK-
     MCDONOUGH.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR CLARK-SCOTLAND.

&&
Hazardous weather outlook, Jul 29, 4:23 AM CDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
423 AM CDT TUE JUL 29 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-300930-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
423 AM CDT TUE JUL 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS ALONG AND
NORTH OF HIGHWAY 20 THIS AFTERNOON AND EVENING.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
AND AHEAD OF A COLD FRONT MOVING ACROSS THE OUTLOOK AREA THIS
EVENING. THE STRONGEST STORMS WILL BE NORTH OF THE OUTLOOK
AREA...BUT THERE IS A RISK OF STORMS PRODUCING LARGE HAIL AND
DAMAGING WINDS ALONG AND NORTH OF HIGHWAY 20 THIS AFTERNOON AND
EVENING. SOUTH OF HIGHWAY 20 THUNDERSTORMS THAT DO DEVELOP ARE
NOT EXPECTED TO APPROACH SEVERE LIMITS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD
STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...MAINLY SOUTH OF
INTERSTATE 80. SEVERE WEATHER IS NOT EXPECTED...BUT SOME
THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL SOUTH OF HIGHWAY
34.

SUNDAY NIGHT THROUGH MONDAY NIGHT...THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS THE AREA. IT IS TOO EARLY TO DETERMINE THE
POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING ALONG
AND NORTH OF HIGHWAY 20.

LE/DLS

In the hours before

Special weather statement, Jul 29, 3:08 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
308 PM CDT TUE JUL 29 2008

IAZ098-099-ILZ034-MOZ009-010-292215-
VAN BUREN-LEE-HANCOCK-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...KEOSAUQUA....FORT MADISON...CARTHAGE...
MEMPHIS...KAHOKA
308 PM CDT TUE JUL 29 2008

...HEAVY RAIN PRODUCING THUNDERSTORMS MOVING ACROSS THE AREA...

THUNDERSTORMS PRODUCING RAIN AT RATES OF OVER AN INCH AN HOUR WILL
CONTINUE TO MOVE ACROSS MUCH OF SCOTLAND...CLARK...SOUTHERN VAN
BUREN AND SOUTHERN LEE COUNTIES THROUGH 430 PM.  1 TO 2 INCHES OF
RAINFALL WILL BE POSSIBLE THROUGH 430 PM FROM AREAS ALONG AND
SOUTH OF A MEMPHIS...TO EAST OF KAHOKA LINE. THIS WILL CAUSE SOME
URBAN AND SMALL STREAM FLOODING THROUGH EARLY TUESDAY EVENING.
SOME OF THESE STORMS MAY ALSO PRODUCE WIND GUSTS UP TO 45 MPH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS. PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS WILL ALSO BE A GOOD
POSSIBILITY THIS MORNING.

PEOPLE WITH INTERESTS ALONG THE FABIUS AND WYACONDA RIVERS...AND BEAR
AND HONEY CREEKS SHOULD MONITOR THESE WATER WAYS FOR RISING WATER.

12

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 3:06 PM CDTFlash Flood WatchDVNLee, Van Buren13 hr
Jul 29, 4:22 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee53 min
Jul 29, 6:08 PM CDTSevere Thunderstorm WarningDVNJackson, Jones25 min

Nearby

Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.